

## **Pre-Race Schedule**

Minutes	$\mathbf{V}$	JV	
Before			What To Do
Race			
At Home or			Adjust spikes
On bus			
Upon arrival			Set up tent/ Find Bathrooms
10 Minutes			Meet w/ Coach (Put race # on Uniform)
after arrival			Get additional instruction
55	3:20	4:20	5 min light jog
50	3:25	4:25	Stretch / restroom
35	3:40	4:40	10 min Warm-up on course
25	3:50	4:50	Ind. Stretching / restroom
20	3:55	4:55	Change shoes/put jersey on
15	4:00	5:00	2-3 minute jog to starting line
12	4:03	5:03	Arrive at Starting Line
10	4:05	5:05	Run-outs / Strides /Drills
3	4:12	5:12	Team Huddle
1-2	4:13	5:13	Strip down to Uniform
0	4:15	5:15	Bang!!!!

## **Post-Race schedule**

Minutes After Race	V	JV	What To Do
0 min	4:30-4:35	5:35-5:45	Catch breath, cheer on team, get water
5 min	4:35-4:40	5:40-5:50	Meet with Coach at predetermined point on course
15 min	4:45-4:50	5:50-6:00	Return to tent, change shoes/clothes
15 min	4:50	6:00	Check in with family/friends at the tent
20 min	4:55	6:05	Cool Down w/ team (5-20 min) cheering other runners
40 min	5:15	6:25	Report to start of JV Race
45 min	5:20	6:30	Stretch
50 min	5:25-finish	6:35- finish	Cheer on other runners in groups at various locations
			Abs / core strength
			Clean up Tent /Garbage

Note: Your race is not finished until you exit the chute.